# SDR 20010125CW009

- Difficulty date: January 25, 2001
- Submitted: January 25, 2001
- Operation: General aviation
- Aircraft: N354D
- Make and model: Beech S35
- Aircraft serial: D7659
- System (JASC): 2701 · Control Column Section
- Part: Clip
- Part number: 35524656
- Condition: Missing
- Location: Control Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF AC A VISUAL INSPECTION WAS PERFORMED ON CHAIN INSIDE THE DUAL CONTROL YOKE.  CHAIN MASTER LINK PLATE AND CLIP WERE MISSING FROM LOWER LEFT CHAIN ATTACH POINT TO FITTING.  RECOMMEND MORE ATTENTION IN THIS AREA UPON ANNUAL INSPECTION/ 100 HOUR INSPECTION
